# SDR SWAA2021111128563

- Difficulty date: October 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER AT STA 693; RBL 64; WL 202.  FOUND TO BE OUT OF LIMITS. DUE TO HAVING NO ALLOWABLE DAMAGE FOUND IN SRM. REPAIR BY REPLACEMENT.  INSTALLED NEW STIFFENER AT BS693 RBL64 WL202 IAW EA 21-153-03268. CIC APPLIED IAW SOPM 20-41-05.
